American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Manfred Denker. Tercentennial anniversary of Bernoulli's law of large numbers. Bull. Amer. Math. Soc. 50 (2013) 373-390.
Abstract, references, and article information
View Article: PDF

[2] David Aldous and Persi Diaconis. Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem. Bull. Amer. Math. Soc. 36 (1999) 413-432. MR 1694204.
Abstract, references, and article information
View Article: PDF

[3] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information
View Article: PDF

[4] Walter A. Rosenkrantz. A convergent family of diffusion processes whose diffusion coefficients diverge. Bull. Amer. Math. Soc. 80 (1974) 973-976. MR 0356256.
Abstract, references, and article information
View Article: PDF

[5] David Freedman. Some inequalities for uniformly bounded dependent variables. Bull. Amer. Math. Soc. 79 (1973) 40-44. MR 0307291.
Abstract, references, and article information
View Article: PDF

[6] Luis G. Gorostiza. A central limit theorem for a class of $d$-dimensional random motions with constant speed. Bull. Amer. Math. Soc. 78 (1972) 575-577. MR 0298735.
Abstract, references, and article information
View Article: PDF

[7] Mark A. Pinsky. Limit theorems for continuous state branching processes with immigration. Bull. Amer. Math. Soc. 78 (1972) 242-244. MR 0295450.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1